Tokyo Journal of Mathematics

Mean Values of the Barnes Double Zeta-function

Takashi MIYAGAWA

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In the study of order estimation of the Riemann zeta-function $\zeta(s) = \sum_{n=1}^\infty n^{-s}$, solving Lindelöf hypothesis is an important theme. As one of the relationships, asymptotic behavior of mean values has been studied. Furthermore, the theory of the mean values is also noted in the double zeta-functions, and the mean values of the Euler-Zagier type of double zeta-function and Mordell-Tornheim type of double zeta-function were studied. In this paper, we prove asymptotic formulas for mean square values of the Barnes double zeta-function $\zeta_2 (s, \alpha ; v, w ) = \sum_{m=0}^\infty \sum_{n=0}^\infty (\alpha+vm+wn)^{-s}$ with respect to $\text{Im}(s)$ as $\text{Im}(s) \rightarrow + \infty$.

Article information

Source
Tokyo J. Math., Volume 41, Number 2 (2018), 557-572.

Dates
First available in Project Euclid: 18 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1513566022

Mathematical Reviews number (MathSciNet)
MR3908810

Zentralblatt MATH identifier
07053492

Subjects
Primary: 11M32: Multiple Dirichlet series and zeta functions and multizeta values
Secondary: 11B06

Citation

MIYAGAWA, Takashi. Mean Values of the Barnes Double Zeta-function. Tokyo J. Math. 41 (2018), no. 2, 557--572. https://projecteuclid.org/euclid.tjm/1513566022


Export citation

References

  • E. W. Barnes, The genesis of the double gamma functions, Proc. London Math. Soc. 31 (1899), 358–381.
  • E. W. Barnes, The theory of the double gamma function, Philos. Trans. Roy. Soc. 197 (1901), 265–387.
  • E. W. Barnes, On the theory of the multiple gamma function, Trans. Cambridge Philos. Soc. 19 (1904), 374–425.
  • S. Ikeda, K. Matsuoka and Y. Nagata, On certain mean values of the double zeta-function, Nagoya Math. J. 217 (2015), 161–190.
  • Y. Komori, K. Matsumoto and H. Tsumura, Barnes multiple zeta-functions, Ramanujan's formula, and relevant series involving hyperbolic functions, J. Ramanujan Math. Soc. 28 (2013), 49–69.
  • K. Matsumoto and H. Tsumura, Mean value theorems for the double zeta-function, J. Math. Soc. Japan 67 (2015), 383–408.
  • T. Okamoto and T. Onozuka, Mean value theorems for the Mordell-Tornheim double zeta-functions, Ramanujan J. 37 (2015), 131–163.
  • E. C. Titchmarsh, The theory of the Riemann Zeta-function. 2nd ed., Edited and with a preface by D. R. Heath-Brown, The Clarendon Press, Oxford University Press, New York, 1986.